MathSciNet Relay Station
MathSciNet bibliographic data
MR2350190 39B82 (46B04)
Tan, Liyun; Xiang, Shuhuang On the Aleksandrov-Rassias problem and the Hyers-Ulam-Rassias stability problem. Banach J. Math. Anal. 1 (2007), no. 1, 11–22.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement